# SDR CA160121008

- Difficulty date: January 15, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Erratic
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE THE LT OIL PRESSURE GAUGE STARTED ACTING ERRATICALLY AND SPIKING UP TO THE RED LINE BEFORE FALLING ALTOGETHER.  THE CREW RAN THE APPROPRIATE CHECKLIST AND DECIDED TO MAKE A PRECAUTIONARY LANDING.
